# SDR QXEA2010091700541

- Difficulty date: September 13, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 2,206 hours, 2,437 cycles
- Engine: Pwc PW150A
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MASTER WARNING CHECK FIRE DETECTED WITH APU BOTTLE LOW LIGHT.  PERFORMED FIRE TEST OF APU, OPS TEST GOOD.  APU FIRE PANEL BTL LOW NOT ILLUMINATED.   OPS CHECK OF APU CHECKS GOOD NO DEFECTS NOTED.  NO CURRENT FAULTS IN CDS.  PERFORMED GVI OF APU AND APU FIRE BOTTLE NO DEFECTS NOTED. RETURNED TO SERVICE.  NO PARTS REPLACED.
